# SDR CA150901006

- Difficulty date: August 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Pressure Loss
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE DISPLAY SHOWED LESS THAN 20 PSI, RED BAND, OIL PRESSURE AND THE ANNUNCIATOR CAME ON.  THE FLIGHT WAS DIVERTED, A SINGLE ENGINE LANDING WAS PERFORMED. AFTER FLIGHT THERE WAS NO LEAK VISIBLE NOR OIL IN BOTH SIGHT GLASSES. TROUBLESHOOTING ONGOING.
